# SDR ASAA1058326

- Difficulty date: October 3, 2010
- Submitted: October 14, 2010
- Operation: Air carrier
- Aircraft: N579AS
- Make and model: Boeing 737890
- Aircraft serial: 35187
- Aircraft time: 13,625 hours, 4,051 cycles
- System (JASC): 2160 · Cabin Temperature Control System
- Part: Controller
- Part number: 6228145
- Part serial: 62281404071
- Condition: Malfunctioned
- Location: Rt Cabin Temp
- Part time: 13,686 hours, 4,071 cycles
- Stage of operation: TX
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

RIGHT PACK LIGHT ILLUMINATES WITH SYSTEM RECALL.  ACFT GROUNDED.  ZONE TEMP CONTROLLER BITE SHOWS NO FAULTS. RIGHT PACK OPS CHECK NORMAL. REPLACED NR 2 ZONE TEMP CONTROLLER IAW AMM 21 61 20 PAGE BLOCK 401. NR 2 ZONE TEMP CONTROLLER BITE NORMAL AND PACK OPS CHECK NORMAL ON GROUND.
